# SDR QXEA2011062300444

- Difficulty date: June 22, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 10,482 hours, 11,200 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Damaged
- Location: Bs 707
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SEAT TRACK 16 HAS DAMAGE TO THE SEAT TRACK CLEAT AT STA X707.  BLENDED AND REMOVED DAMAGE FROM SEAT TRACK IAW RD 8/4-53-2362 AND RD 8/4-53-884.  REMAINING THICKNESS FOUND TO BE OUT OF LIMITS IAW RD 8/4-53-884.  MATCH DRILLED AND ALODINED NEW SEAT TRACK IAW SRM 51-40-07-02-01 AND 51-21-10-02-01. REMOVED SEAT TRACK AND INSTALLED NEW TRACK IAW SRM 51-42-05-02-01, AND 51-41-00-00-01.
